# SDR ASAA0280621

- Difficulty date: December 2, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59121662801
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND C-CHECK, VERTICAL STABILIZER SKIN GOUGED AT UPPER ATTACH POINT FOR ELEPHANT EAR FAIRING.  REPLACED DAMAGED SKIN PER SRM 51-10-4, 51-10-3, AND 51-30-2.  (M)
